Local bounds for stochastic reaction diffusion equations

Augustin Moinat, Hendrik Weber

Research output: Contribution to journalArticlepeer-review

4 Citations (SciVal)
19 Downloads (Pure)


We prove a priori bounds for solutions of stochastic reaction diffusion equations with super-linear damping in the reaction term. These bounds provide a control on the supremum of solutions on any compact space-time set which only depends on the specific realisation of the noise on a slightly larger set and which holds uniformly over all possible space-time boundary values. This constitutes a space-time version of the so-called 'coming down from infinity' property. Bounds of this type are very useful to control the large scale behaviour of solutions effectively and can be used, for example, to construct solutions on the full space even if the driving noise term has no decay at infinity. Our method shows the interplay of the large scale behaviour, dictated by the non-linearity, and the small scale oscillations, dictated by the rough driving noise. As a by-product we show that there is a close relation between the regularity of the driving noise term and the integrability of solutions.
Original languageEnglish
Pages (from-to)1-26
Number of pages26
JournalElectronic Journal of Probability
Publication statusPublished - 5 Feb 2020

Bibliographical note

22 pages


  • math.AP
  • math.PR
  • 60H15, 35K57, 35B45


Dive into the research topics of 'Local bounds for stochastic reaction diffusion equations'. Together they form a unique fingerprint.

Cite this